# SDR AALA20030398

- Difficulty date: April 1, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT SEAT LIGHT AT 2D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT 2D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
